# SDR CALA2016010400010

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 71,233 hours, 16,122 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A, P
- Precautionary procedure: F, D

## Discrepancy

DURING ATTEMPTED NR 1 ENG START, ENG STARTED & OVERTEMPED AT 577 UNTIL TOLD WE HAD AN ENG TAIL PIPE FIRE.  NO FIRE WARNING IN COCKPIT. DISCHARGED NR 1 ENG NR 1 BOTTLE.  NEW ENG INSTALLED.  SEE WC 19-7100-1-0900 DEC 31 2015 FOR DETAILS.
